# SDR FDEA2020071761537

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 87,973 hours, 32,189 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 2613013
- Condition: False Indication
- Location: Brake Temp
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEVEL TWO BRAKE OVER TEMP. FOLLOWED QRH. MAX TEMP 996. DEBRIEFED CREW UPON ARRIVAL INTO IND. AFTER TAKEOFF, TEMP CLIMBED TO 999   THEN "X'ED"   OUT. USED THERMAL GUN TO CHECK BRAKE TEMP AFTER BLOCK IN. BRAKE TEMP WAS 147. NO   OTHER ABNORMAL INDICATIONS OR WEAR WERE NOTED.
